# SDR W8PA970496

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COOLING FAN EXHAUST PORT SKIN DOUBLER CRACKED AND CORRODED AT BS 373, BL 0, WL 148.  REMOVED AND REPLACED COOLING FAN EXHAUST SKIN DOUBLER.  (M)
